# SDR SWIA200819285

- Difficulty date: March 1, 2008
- Submitted: March 4, 2008
- Operation: Air carrier
- Aircraft: N916SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7634
- Aircraft time: 15,474 hours, 13,389 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Dirty
- Location: Main Pax
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 6378 - PASSENGER DOOR IS DIFFICULT TO OPEN AND CLOSE.  INSPECTED, CLEANED AND LUBED TORQUE TUBE LINKAGE AND CAMS.  OPS CHECK GOOD.
